# SDR CA040810004

- Difficulty date: August 6, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 35,043 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 11492000023
- Condition: Worn
- Location: Engine Fuel
- Part time: 35,350 hours, 45,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSTALLING INSPECTION PANEL ON LT OB NACELLE FOUND FUEL LINE FROM FUEL BOWL FORWARD TO ENGINE WAS CHAFING ON BULKHEAD IN SIDE OF NACELLE. THE LINE WAS WORN ABOUT A QUARTER OF ITS WALL THICKNESS.
